MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAS
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they had a high blood glucose value of 464 mg/dl.Customer stated that the insulin pump had no delivery alarm and motor error alarm.Customer was able to successfully clear the alarm.Customer was able to complete pump rewind.The customer was unsure about the drive support cap damage.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test but motor error alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime or a33 and excessive no delivery alarm due to motor error alarm.Motor passed motor test.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10282415
Report Number2032227-2020-147836
Device Sequence Number18961591
Product Code OYC
UDI-Device Identifier00643169507203
UDI-Public(01)00643169507203
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAS
Device Catalogue NumberMMT-523NAS
Device Lot NumberB4523NASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2020
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-326-RSVRUNOMED-INF SET
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient Weight66